Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Richard Bellman
Title: Stability theory of differential equations
Additional book information New York, McGraw-Hill, 1953. 13+166 pp. $5.50.


Review Information

Reviewer: F. Haas
Journal: Bull. Amer. Math. Soc. 60 (1954), 400-401
DOI: http://dx.doi.org/10.1090/S0002-9904-1954-09830-0
PII: S 0002-9904(1954)09830-0